# SDR SWIA202053194

- Difficulty date: August 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 748
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY FS 748.50 RT FLOOR ANGLE CORRODED, MARKED.  C-CHECK RO 10/9/2020.  REMOVED CORROSION FROM THE FLOOR ANGLE AT FS 748.50, REF MHIRJ REO.  COMPLIED WITH TASK CARD.
